MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS
Catalog Number CL-07065
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported the hub came off the dilator while removing the dilator and wire after it was inserted in the patient.There was no harm to the patient.The sheath and dilator were removed and a new sheath was used to successfully complete the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report of a dilator hub separation was confirmed through complaint investigation of the returned sample.The customer returned one sheath/dilator assembly and the product lidstock for analysis.The dilator hub was not returned.Visual analysis revealed that the dilator hub was completely separated from the dilator body.The separation points were rough and discoloured.The condition of the separation point appeared consistent to that of a stress related break.No other defects or anomalies were observed.A device history record review was performed, and no relevant findings were identified.Based on these circumstances, and without the complete sample returned for analysis, the probable root cause could not be determined.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET:
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17511471
Report Number9680794-2023-00572
Device Sequence Number5535979
Product Code DQY
UDI-Device Identifier00801902001726
UDI-Public00801902001726
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCL-07065
Device Lot Number14F22K0069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown